Article

Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    8 0 0 0


Comptes Rendus Mathématique
Volume 357, n° 2
pages 167-174 (février 2019)
Doi : 10.1016/j.crma.2018.12.005
Received : 11 September 2018 ;  accepted : 21 December 2018
Approximation locale précisée dans des problèmes multi-échelles avec défauts localisés
Local precised approximation in multiscale problems with local defects
 

Xavier Blanc a , Marc Josien b , Claude Le Bris b
a Université Paris-Diderot, Sorbonne Paris Cité, Laboratoire Jacques-Louis-Lions, UMR 7598, UPMC, CNRS, 75205 Paris, France 
b École des ponts and INRIA, 6 & 8, avenue Blaise-Pascal, 77455 Marne-la-Vallée cedex 2, France 

Résumé

Nous poursuivons l'étude initiée dans [[3]] de problèmes multi-échelles avec défauts, dans le cadre de la théorie de l'homogénéisation, spécifiquement ici pour une équation de diffusion avec un coefficient de la forme fonction périodique perturbée par une fonction  ,  , modélisant un défaut local. Nous esquissons la démonstration du fait que le correcteur, dont l'existence a été prouvée dans [[3], [4]], permet d'approcher la fonction solution de l'équation originale avec la même précision, essentiellement, que dans le cas purement périodique. Les taux de convergence varient, et sont précisés, en fonction de l'intégrabilité   du défaut. Une extension à un cas abstrait « général » est mentionnée. Les résultats annoncés dans cette Note seront précisés dans les documents [[2], [11]].

The full text of this article is available in PDF format.
Abstract

We proceed here with our systematic study, initiated in [[3]], of multiscale problems with defects, within the context of homogenization theory. The case under consideration here is that of a diffusion equation with a diffusion coefficient of the form of a periodic function perturbed by an  ,  , function modelling a localized defect. We outline the proof of the following approximation result: the corrector function, the existence of which has been established in [[3], [4]], allows us to approximate the solution to the original multiscale equation with essentially the same accuracy as in the purely periodic case. The rates of convergence may however vary, and are made precise, depending upon the   integrability of the defect. The generalization to an abstract setting is mentioned. Our proof exactly follows, step by step, the pattern of the original proof of Avellaneda and Lin in [[1]] in the periodic case, extended in the works of Kenig and collaborators [[12]], and borrows a lot from it. The details of the results announced in this Note are given in our publications [[2], [11]].

The full text of this article is available in PDF format.


© 2019  Académie des sciences@@#104156@@
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline